Alert archive / Missouri / Flash Flood Watches in 2015

Flash Flood Watch 6, NWS St. Louis, MO

June 24, 20159 counties in Missouri; 6 counties in Illinois

NWS St. Louis, MO issued this flash flood watch at Jun 24, 2015, 11:31 PM CDT for 9 counties in Missouri; 6 counties in Illinois. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2015, 11:31 PM CDT (04:31 UTC)
Expired
Jun 25, 2015, 7:00 AM CDT
In force
7 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Pike County, IL, Audrain County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 4.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-609 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
637 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

042 
WGUS63 KLSX 250431
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 PM CDT WED JUN 24 2015

ILZ058-095>099-MOZ018-019-026-027-034>036-042-052-251200-
/O.NEW.KLSX.FF.A.0006.150625T0431Z-150625T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-
AUDRAIN MO-LINCOLN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
1131 PM CDT WED JUN 24 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...
  BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL AND PIKE IL. IN 
  MISSOURI...AUDRAIN MO...KNOX MO...LEWIS MO...LINCOLN MO...
  MARION MO...MONROE MO...PIKE MO...RALLS MO AND SHELBY MO.

* UNTIL 7 AM CDT THURSDAY

* A LINE OF THUNDERSTORMS CONTAINING VERY HEAVY RAIN WILL MOVE
  SOUTHEAST THROUGH THE AREA. ADDITIONAL THUNDERSTORM DEVELOPMENT
  BEHIND THE LINE IS LIKELY AS WELL. THESE WAVES OF THUNDERSTORMS
  WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN IN A SHORT PERIOD.
  WET CONDITIONS ACROSS THE AREA FROM LAST WEEKS HEAVY RAIN WILL
  CAUSE MOST OF THE HEAVY RAIN TO RUN OFF ALMOST IMMEDIATELY.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

CARNEY
2 follow-up statements
915 
WGUS63 KLSX 250906
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
406 AM CDT THU JUN 25 2015

ILZ095>097-MOZ018-019-026-027-034>036-042-251500-
/O.NEW.KLSX.FF.A.0007.150626T0000Z-150626T1800Z/
/O.CON.KLSX.FF.A.0006.000000T0000Z-150625T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
406 AM CDT THU JUN 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...
...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...
  BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...KNOX MO...
  LEWIS MO...MARION MO...MONROE MO...PIKE MO...RALLS MO AND 
  SHELBY MO.

* UNTIL 7 AM CDT THIS MORNING

* AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO AFFECT
  THE AREA EARLY THIS MORNING. GIVEN THE WET SOIL CONDITIONS FROM
  RECENT HEAVY RAIN...FLASH FLOODING IS A VERY REAL POSSIBILITY
  UNTIL RAIN DIMINISHES.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND 
  MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL 
  ILLINOIS...ADAMS IL...BROWN IL AND PIKE IL. IN MISSOURI...
  AUDRAIN MO...KNOX MO...LEWIS MO...MARION MO...MONROE MO...
  PIKE MO...RALLS MO AND SHELBY MO.

* FROM THIS EVENING THROUGH FRIDAY AFTERNOON

* HEAVY RAIN FROM THUNDERSTORMS THIS MORNING WILL SATURATE THE
  GROUND...AND ADDITIONAL HEAVY RAINFALL IS POSSIBLE TONIGHT INTO
  FRIDAY. GIVEN THE VERY WET GROUND...HEAVY RAINFALL FOR EVEN A
  SHORT DURATION COULD CAUSE FLASH FLOODING

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

MOZ041-047>051-251500-
/O.NEW.KLSX.FF.A.0007.150626T0000Z-150626T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY
406 AM CDT THU JUN 25 2015

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL MISSOURI AND EAST 
  CENTRAL MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN 
  CENTRAL MISSOURI...BOONE MO...CALLAWAY MO...COLE MO...
  MONITEAU MO AND OSAGE MO. IN EAST CENTRAL MISSOURI...
  MONTGOMERY MO.

* FROM THIS EVENING THROUGH FRIDAY AFTERNOON

* THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY TONIGHT. GIVEN THE
  WET SOIL CONDITIONS FROM RECENT HEAVY RAINS...THERE IS A GOOD
  POSSIBILITY OF FLASH FLOODING TONIGHT INTO FRIDAY.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ058-098-099-MOZ052-251200-
/O.CON.KLSX.FF.A.0006.000000T0000Z-150625T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-CALHOUN IL-JERSEY IL-LINCOLN MO-
406 AM CDT THU JUN 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHWEST ILLINOIS AND EAST CENTRAL MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN SOUTHWEST ILLINOIS...
  CALHOUN IL...GREENE IL AND JERSEY IL. IN EAST CENTRAL 
  MISSOURI...LINCOLN MO.

* UNTIL 7 AM CDT THIS MORNING

* AN AREA OF THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE TO AFFECT
  THE AREA EARLY THIS MORNING. GIVEN THE WET SOIL CONDITIONS FROM
  RECENT HEAVY RAIN...FLASH FLOODING IS A VERY REAL POSSIBILITY
  UNTIL RAIN DIMINISHES. 

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

CARNEY
678 
WGUS63 KLSX 251214
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT THU JUN 25 2015

ILZ095>097-MOZ018-019-026-027-034>036-042-260015-
/O.EXP.KLSX.FF.A.0006.000000T0000Z-150625T1200Z/
/O.CON.KLSX.FF.A.0007.150626T0000Z-150626T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
714 AM CDT THU JUN 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH FRIDAY AFTERNOON...
...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...
  BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...KNOX MO...
  LEWIS MO...MARION MO...MONROE MO...PIKE MO...RALLS MO AND 
  SHELBY MO.

* FROM 7 PM CDT THIS EVENING THROUGH FRIDAY AFTERNOON

* HEAVY RAIN HAS GREATLY DIMINISHED THIS MORNING.
  HOWEVER...ADDITIONAL HEAVY RAINFALL IS EXPECTED TONIGHT INTO FRIDAY.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

ILZ058-098-099-MOZ052-251315-
/O.EXP.KLSX.FF.A.0006.000000T0000Z-150625T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-CALHOUN IL-JERSEY IL-LINCOLN MO-
714 AM CDT THU JUN 25 2015

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ILLINOIS AND EAST
CENTRAL MISSOURI HAS EXPIRED. THE THREAT FOR HEAVY RAINFALL AND
FLASH FLOODING HAS ENDED FOR THIS MORNING.

$$

MOZ041-047>051-260015-
/O.CON.KLSX.FF.A.0007.150626T0000Z-150626T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
INCLUDING THE CITIES OF...COLUMBIA...JEFFERSON CITY
714 AM CDT THU JUN 25 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH FRIDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL MISSOURI AND EAST CENTRAL MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN CENTRAL MISSOURI...
  BOONE MO...CALLAWAY MO...COLE MO...MONITEAU MO AND OSAGE MO. 
  IN EAST CENTRAL MISSOURI...MONTGOMERY MO.

* FROM 7 PM CDT THIS EVENING THROUGH FRIDAY AFTERNOON

* THUNDERSTORMS WITH HEAVY RAINFALL ARE LIKELY TONIGHT. GIVEN 
  THE WET SOIL CONDITIONS FROM RECENT HEAVY RAINS...THERE IS A 
  GOOD POSSIBILITY OF FLASH FLOODING TONIGHT INTO FRIDAY. 

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

CARNEY

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jun 24, 10:19 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 24, 10:19 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1019 PM CDT Wed Jun 24 2015

.UPDATE:
Issued at 1012 PM CDT Wed Jun 24 2015

Severe bow echo across south central IA will track southeastward
into portions of northeast MO and west central IL late tonight.
Severe thunderstorm watch is in effect for late tonight across
this area with damaging winds being the primary threat with these
storms. There will also be the potential for heavy rainfall which
could lead to flash flooding across northeast MO and west central
IL as well late tonight. The convection will likely weaken as it
drops southeastward towards the St Louis metro area towards
morning.

GKS

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 343 PM CDT Wed Jun 24 2015

Weak frontal boundary is slowly lifting north through forecast area
this afternoon. Main question is where will the boundary be by
tonight as this determines where the best chances of precipitation
are for the forecast area. Both 12z NAM and GFS have frontal
boundary extending from surface low over southwestern Iowa by 00z
this evening extending to the east then curve to the southeast along
the Mississippi River. With decent low level jet and moisture
pooling along front, will see MCS develop north of boundary and
track along it. Corfdi vectors have complex slide south southeast
through northeast MO/west central IL late tonight. Will advise
evening shift that pops may need to be raised further south if
complex turns sooner. Will see a sharp gradient on qpf with this
system, ranging from a quarter of an inch to near an inch in west
central Illinois. Creeks and streams in this area are running
bankful in some locations due to the heavy rain, between 1 and 3
inches, that fell overnight and this morning. As for severe chances,
with decent instability, lapse rates and shear, could see severe
storms develop with main threats being large hail, damaging winds,
as well as a few tornadoes. SPC has put northeast MO/west central
IL in a slight risk with a smaller portion of this area on the
southern periphery of an enhanced risk. Otherwise, a mild night on
hand with lows only in the low to mid 70s.

Byrd

.LONG TERM:  (Thursday through Next Wednesday)
Issued at 343 PM CDT Wed Jun 24 2015

Frontal boundary to begin moving slowly south into forecast area
on Thursday. Will see several shortwaves move along boundary
through Friday night. Best chances of rain will be Thursday night
through Friday. Some concern about rainfall amounts with this
system, could see an inch or two with locally higher amounts
possible, will just depend on how fast or slow system moves
through. It appears to be a fairly progressive system onces in
starts moving through.

Precipitation will taper off Friday night and will see cooler and
drier weather for the weekend. Next chance for rain will be Sunday
night through Wednesday with several rounds expected once again on
active northwest flow aloft. Highs during the weekend will be in the
mid to upper 70s, then moderate a bit by Tuesday.

Byrd

&&

.AVIATION:  (For the 00z TAFs through 00z Thursday Evening)
Issued at 625 PM CDT Wed Jun 24 2015

Potential for showers and thunderstorms is main focus this forecast
cycle. Present indications are the evening should be dry. Overnight
however the current thinking is thunderstorms well spread southeast
out of IA and impact northeast MO and west central IL including
KUIN. There could be several rounds of storms overnight into the
morning hours in this area, some of which could be strong with
gusty winds and brief heavy rain. Futher south it appears the
weather will remain tranquil with VFR flight conditions dominating
through the period. Surface winds could be tricky - they should
veer overnight and become gusty from the southwest on Thursday
morning, however outflow from thunderstorms could progress well
south and impact the wind direction on Thursday morning.

Specifics for KSTL:

VFR flight conditions are expected through 00z Thursday evening. Present
thinking is that thunderstorms late tonight and Thursday morning will
remain to the north and northeast of the terminal. Surface winds will
gradually veer overnight and become gusty from the southwest on Thursday
morning. Will however need to monitor the outflow from thunderstorms
to our north, which could progress well south and impact the wind
direction on Thursday morning.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 24, 4:05 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
405 PM CDT WED JUN 24 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251230-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
405 PM CDT WED JUN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME SEVERE STORMS WITH
LARGE HAIL...DAMAGING WINDS...AS WELL AS A FEW TORNADOES ARE POSSIBLE
MAINLY ACROSS PARTS OF NORTHEAST MISSOURI INTO EAST CENTRAL
ILLINOIS.

POINTS ALONG THE ILLINOIS RIVER ARE CURRENTLY IN MAJOR FLOOD
STAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

POINTS ALONG THE ILLINOIS RIVER ARE EXPECTED TO CONTINUE TO
EXCEED MAJOR FLOOD STAGE THROUGH TUESDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT.
SOME SEVERE STORMS ARE POSSIBLE ON THURSDAY ACROSS MUCH OF THE
AREA.

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY NIGHT INTO MONDAY AND
CONTINUES INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 11:11 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis64 min
Jun 25, 12:07 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby38 min
Jun 25, 1:09 AM CDTFlash Flood WarningLSXKnox, Lewis6 hr
Jun 25, 2:39 AM CDTFlash Flood WarningLSXMarion, Shelby7 hr
Jun 25, 3:20 AM CDTRiver Flood WarningLSXMarion52 hr
Jun 25, 4:06 AM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 17 more39 hr
Jun 25, 7:03 AM CDTFlash Flood WarningLSXKnox, Lewis4 hr
Jun 25, 9:19 AM CDTRiver Flood WarningLSXMonroe62 hr
Jun 25, 9:26 AM CDTFlash Flood WarningLSXLewis, Marion, Shelby4 hr
Jun 25, 10:54 AM CDTFlash Flood WarningLSXKnox, Lewis4 hr
Jun 25, 1:28 PM CDTAreal Flood WarningLSXMarion, Shelby7 hr
Jun 25, 2:51 PM CDTAreal Flood WarningLSXKnox, Lewis6 hr
Jun 25, 3:21 PM CDTRiver Flood WarningLSXLincoln3 days
Jun 25, 5:00 PM CDTSevere Thunderstorm WarningLSXLincoln60 min
Jun 25, 5:51 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis54 min
Jun 25, 5:56 PM CDTSevere Thunderstorm WarningLSXSaint Charles19 min
Jun 25, 6:32 PM CDTFlash Flood WarningLSXLincoln, Saint Charles14 hr
Jun 25, 6:54 PM CDTSevere Thunderstorm WarningLSXLincoln66 min
Jun 24, 7:43 PM CDTRiver Flood WarningLSXBrown9 days

Nearby

Flash Flood Watches in Missouri, 2015Flash Flood Watches in Illinois, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.